I've had this bleeding/ spotting for about 2 weeks now, it's lighter than my period and sometimes doesn't appear till the end of the day. But anyway I went to my doctor's, had ultrasonography done (it showed multiple ovarian cysts). So the doc said I should start taking Marvelon (half a pill every 4 hrs) till the bleeding stops, and then decrease the dose by half a pill a day to 1 pill a day, and keep taking the medication for 21 days.
Well, I looked that up (here and other websites) and I saw that abnormal vaginal bleeding is an issue with that drug. Some sites actually say you SHOULDN'T take the drug if you have it (Sorry, can't give the link, they're in Russian ).
So is it right to take it for stopping the bleeding? And wouldn't that be an overdose to take more than 1 pill a day? Wouldn't that mess me up in terms of hormonal balance?
Fast answers would be appreciated.
Fast answers appreciated-Marvelon to stop bleeding
I would say trust your doctor and what he/she says. If you have concerns get in touch with the hospital or doctor they will have all the info to reassure you. </font color>
Get a taste of Old Time Religion..........lick a witch grin<br />
Thanks I'll go talk to my doc again, this time with my Mom.
Good. Let us know how it goes k!
Happiness is an attitude. We either make ourselves miserable, or happy and strong. The amount of work is the same.
Well, I ended up taking one pill per day, just like your regular birth control. The bleeding stopped the day I went to the doc's tho, 2 days before I started taking the pill. LOL. Could be stress or placebo effect... :laughing: